[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.168.204. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 73
Citations 0
Letters
March 14, 2012

Reticulated White Lip

Author Affiliations

Author Affiliation: Department of Medicine, University of California, San Francisco (yeliad57@hotmail.com).

JAMA. 2012;307(10):1025-1026. doi:10.1001/jama.2012.283

To the Editor: In the JAMA Clinical Challenge describing the acute onset of reticulated white striae on the lower lip of a 62-year-old woman determined to have a lichenoid drug eruption, the authors suggested the next step was to obtain a skin biopsy and discontinue lisinopril.1 I submit that the correct answer to this exercise is an option that was not provided: discontinue lisinopril. Do nothing else, except this instruction to the patient: “return if the rash worsens or does not resolve in 2 months. See your internist for substitution of another drug for lisinopril.”

First Page Preview View Large
First page PDF preview
First page PDF preview
×